MathSciNet Relay Station
MathSciNet bibliographic data
MR1628294 60K35 (60F10 60J15 82C44)
Gantert, Nina; Zeitouni, Ofer Quenched sub-exponential tail estimates for one-dimensional random walk in random environment. Comm. Math. Phys. 194 (1998), no. 1, 177–190.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement